Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 40, NWS Cheyenne, WY

June 16, 20115 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 4:09 PM MDT for 5 counties in Nebraska. It was in force for 51 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 4:09 PM MDT (22:09 UTC)
Expired
Jun 16, 2011, 5:00 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 184 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:10 PM MDTNON-TSTM WND DMGBayard, NEPOWER LINES DOWN ON HILL 62A
Jun 16, 4:16 PM MDTTSTM WND GST 50Bridgeport, NEESTIMATE 45 TO 50 MPH WNDS WITH WALL OF DUST.
Jun 16, 4:35 PM MDTTSTM WND DMGBridgeport, NENUMEROUS TREE LIMBS AND BRANCHES BLOWN DOWN. ONE 16 INCH TREE WAS SPLIT IN HALF.
Jun 16, 4:35 PM MDTTSTM WND GST 60Bridgeport, NE
Jun 16, 4:35 PM MDTTSTM WND GST 70Bridgeport, NEHEAVY RAIN AS WELL.
Jun 16, 4:42 PM MDTHAIL 114 W Alliance, NE45 TO 50 MPH WINDS.
Jun 16, 4:43 PM MDTTSTM WND GST 4511 Sw Alliance, NEVERY HEAVY RAIN ALSO. THE COMBINATION OF WIND AND RAIN LIMITS VISIBILITY TO THE POINT THAT THEY CAN NOT SEE CARS IN THE DRIVEWAY.
Jun 16, 4:52 PM MDTHAIL 0.256 S Hemingford, NEVERY HEAVY RAIN ALSO.
Jun 16, 4:53 PM MDTTSTM WND GST 67Alliance, NE
Jun 16, 4:56 PM MDTTSTM WND GST 70Alliance, NE
Jun 16, 4:56 PM MDTHAIL 0.252 N Alliance, NESOME MARBLE SIZED. EST 50 MPH WINDS WITH VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:55 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WUUS55 KCYS 162209
SVRCYS
NEC007-013-123-157-165-162300-
/O.NEW.KCYS.SV.W.0040.110616T2209Z-110616T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 500 PM MDT

* AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF KILPATRICK
  LAKE TO REDINGTON...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...KILPATRICK LAKE...BRIDGEPORT...ANGORA...HEMINGFORD...   
  MCCARTHY LAKE AND BROADWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN 
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT 
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON 
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE 
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4161 10263 4151 10353 4224 10371 4238 10275
      4210 10274 4209 10271 4202 10270 4201 10267
      4182 10268 4174 10263
TIME...MOT...LOC 2209Z 256DEG 33KT 4217 10338 4158 10325
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
2 follow-up statements
376 
WWUS55 KCYS 162238
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT THU JUN 16 2011

NEC007-157-165-162246-
/O.CAN.KCYS.SV.W.0040.000000T0000Z-110616T2300Z/
BANNER NE-SCOTTS BLUFF NE-SIOUX NE-
438 PM MDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX...EASTERN
SCOTTS BLUFF AND NORTHEASTERN BANNER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4161 10263 4155 10318 4228 10345 4238 10275
      4210 10274 4209 10271 4202 10270 4201 10267
      4182 10268 4174 10263
TIME...MOT...LOC 2236Z 256DEG 33KT 4223 10305 4164 10293

$$

NEC013-123-162300-
/O.CON.KCYS.SV.W.0040.000000T0000Z-110616T2300Z/
MORRILL NE-BOX BUTTE NE-
438 PM MDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOX BUTTE AND
MORRILL COUNTIES UNTIL 500 PM MDT...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WITH EXCESSIVE BLOWING 
DUST.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BEREA TO 8 
MILES EAST OF BRIDGEPORT...MOVING EAST AT 40 MPH.

AT 430 PM...SPOTTERS REPORTED WIND GUSTS ESTIMATED AT 60 MPH WITH 
SIGNIFICANT BLOWING DUST NEAR BRIDGEPORT.

LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...HEMINGFORD...BEREA...MCCARTHY LAKE AND BROADWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4161 10263 4155 10318 4228 10345 4238 10275
      4210 10274 4209 10271 4202 10270 4201 10267
      4182 10268 4174 10263
TIME...MOT...LOC 2236Z 256DEG 33KT 4223 10305 4164 10293
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
736 
WWUS55 KCYS 162254
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT THU JUN 16 2011

NEC013-123-162304-
/O.EXP.KCYS.SV.W.0040.000000T0000Z-110616T2300Z/
MORRILL NE-BOX BUTTE NE-
454 PM MDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOX BUTTE AND MORRILL COUNTIES
HAS BEEN REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4161 10263 4155 10318 4228 10345 4238 10275
      4210 10274 4209 10271 4202 10270 4201 10267
      4182 10268 4174 10263
TIME...MOT...LOC 2254Z 256DEG 33KT 4227 10283 4168 10272

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 16, 2:58 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT THU JUN 16 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND NORTHEAST
ACROSS THE EASTERN CWA THIS AFTERNOON AND EVENING AS A SURFACE COOL
FRONT AND UPPER SHORTWAVE PASS OVER THE REGION. THE STORMS SHOULD
EXIT THE EASTERN PARTS OF THE CWA LATER THIS EVENING BUT SOME RESIDUAL
CONVECTION STILL POSSIBLE. MAIN TROUGH AXIS WILL MOVE ACROSS FRIDAY
MORNING WITH COOLER TEMPERATURES. CYCLONIC FLOW ACROSS THE PACIFIC
NORTHWEST WILL CONTINUE TO BRING IMPULSES OVER THE REGION THROUGH
SATURDAY WITH ASSOCIATED CHANCES FOR CONVECTION...MAINLY ON SATURDAY.
TEMPERATURES WILL REMAIN MILD ON SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY
THERE ARE SOME MINOR 12Z MODEL DIFFERENCES WITH REGARDS TO THE UPPER
LEVEL FEATURES...BUT THE OVERALL PATTERN LOOKS SIMILAR TO THE 00Z
MODEL RUN. A LONG WAVE TROUGH WILL PREVAIL OVER THE INTERMOUNTAIN
WEST AND OVER THE ROCKIES/HIGH PLAINS SUNDAY AND MONDAY. BOTH THE
GEM AND ECMWF MAINTAIN A CLOSED LOW MOVING FROM UTAH ACROSS
COLORADO AND NORTHEAST ACROSS NEBRASKA...WITH THE ECMWF FASTER
THAN THE GEM. GENERALLY FAVORED A CONSENSUS APPROACH TO THE
GRIDS...WITH THE TROUGH EXITING THE CWA BY WEDNESDAY AND RIDGE OUT
WEST BECOMING THE DOMINANT FEATURE ON THURSDAY. EXPECT UNSETTLED
WEATHER WITH SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS SUNDAY
THROUGH TUESDAY...FOLLOWED BY MORE ISOLATED CONVECTION ON
WEDNESDAY AND THURSDAY OVER THE NORTHERN CWA AND SOUTHERN LARAMIE
RANGE. A PACIFIC COLD FRONT WILL BE MOVING EAST THROUGH THE CWA ON
SUNDAY...WITH BELOW NORMAL TEMPERATURES MONDAY AND TUESDAY DUE TO
CYCLONIC FLOW ALOFT AND PRECIPITATION. TEMPERATURES WILL MODERATE
TO SEASONAL NORMALS WEDNESDAY AND THURSDAY.

&&

.AVIATION...18Z TAF ISSUANCE
SCATTERED SHOWERS AND TSTORMS DEVELOPING OVER SOUTHEAST WYOMING
WILL MOVE EAST AND NORTHEAST INTO THE NEBRASKA PANHANDLE THROUGH
EARLY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
WITH HAIL AND STRONG/GUSTY WINDS. THERE WILL BE BRIEF PERIODS OF
MVFR TO LOCAL IFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. THE
CONVECTION WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING.
STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF
THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL
FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA
BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY...
WITH GUSTS OF 25 TO 35 KT FORECAST.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PLAINS
THROUGH EARLY THIS EVENING BRINGING WETTING RAIN. NO CONCERNS
ANTICIPATED THROUGH THE WEEKEND WITH NON-CRITICAL FUELS AND MILD
TEMPERATURES.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE
UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE
SIERRA MADRE AND SNOWY RANGES. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON AND EVENING. THE HEAVIER RAINFALL
WILL BE EAST OF THE LARAMIE RANGE WITH LOCALLY 1 TO 2 INCHES OF
RAIN POSSIBLE. A QUARTER TO ONE HALF INCH OF RAIN IS POSSIBLE
WEST OF THE LARAMIE RANGE. THE RAINFALL WILL CONTRIBUTE TO SMALL
RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES
OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SCATTERED
SHOWERS AND AFTERNOON THUNDERSTORMS WILL BE OVER THE REGION
SATURDAY THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL
DECREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN
TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL
CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE
RIVER AT HENRY AND MITCHELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...EMANUEL
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT THU JUN 16 2011

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN
NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING.
SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND
GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA
PANHANDLE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>116-171200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE
STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND
MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA
MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 16, 3:55 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HEAVY RAIN       3 NE MITCHELL           41.97N 103.77W
06/16/2011  E0.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            VISIBILITY LESS THAN A QUARTER MILE. WATER PONDING AND
            RUNNING FAST ON GROUND.

&&

GCLAYCOM
Local storm report, Jun 16, 3:57 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     9 N MINATARE            41.94N 103.50W
06/16/2011  E60 MPH          SCOTTS BLUFF       NE   TRAINED SPOTTER

            ESTIMATE WINDS FROM 50 TO 60 MPH

&&

BCHAPMAN
Special weather statement, Jun 16, 3:59 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT THU JUN 16 2011

NEZ020-021-054-WYZ108-119-162300-
BANNER NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL NE-MORRILL
NE-
359 PM MDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LARAMIE...
EXTREME SOUTHEASTERN GOSHEN...EXTREME WESTERN MORRILL...EXTREME
NORTHWESTERN KIMBALL AND BANNER COUNTIES UNTIL 500 PM MDT...

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALBIN...OR 25 MILES
NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRISBURG...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MAZUR
Local storm report, Jun 16, 4:02 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      3 N SCOTTSBLUFF         41.91N 103.66W
06/16/2011                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            WATER RUNNING FAST ON ROAD IN WESTERN NEBRASKA COMMUNITY
            COLLEGE CAMPUS

&&

GCLAYCOM
Local storm report, Jun 16, 4:03 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     RAWLINS                 41.78N 107.23W
06/16/2011  M53 MPH          CARBON             WY   ASOS

&&

BCHAPMAN
Local storm report, Jun 16, 4:09 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     SCOTTSBLUFF             41.87N 103.66W
06/16/2011  M59 MPH          SCOTTS BLUFF       NE   ASOS

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:28 PM MDTSevere Thunderstorm WarningCYSSioux23 min
Jun 16, 2:36 PM MDTSevere Thunderstorm WarningCYSScotts Bluff24 min
Jun 16, 2:51 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff54 min
Jun 16, 2:55 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux43 min
Jun 16, 3:23 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff, Sioux12 hr
Jun 16, 3:36 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux39 min
Jun 16, 4:19 PM MDTFlash Flood WarningCYSBanner, Box Butte, Dawes, Morrill, Scotts Bluff, Sioux6 hr
Jun 16, 4:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Morrill37 min
Jun 16, 5:55 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.